# SDR SWIA202056236

- Difficulty date: December 14, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Spoilero
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPOILERON ATTACH HINGES AND PCU'S TO SPOILERON MOUNTINING HARDWARE IS CORRODED   (C-CHECK) RO 2/9/2021   REPLACED L/H WING SPOILERON ATTACHMENT HINGES AND PCU TO SPOILERON HARDWARE IAW CRJ 200 AMM 27-64-01-400-801
